# SDR PCSA2010051801

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Aircraft time: 76,215 hours, 44,195 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 8C150
- Part serial: 12533
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN THROTTLES RETARDED FOR DESCENT A STRANGE ODOR IS DETECTED FOLLOWED BY A HAZE.  THEN A SHORT BURST OF SMOKE.  LEFT AND RIGHT PACK TEMPS 40 DEGREES.  ADVANCED AND RETARDED 1 AND 3 THROTTLES.  MORE SMOKE APPEARED AFTER NR 1 THROTTLE ADVANCED AND RETARDED.  MAINTENANCE FOUND A DEFECTIVE HYDRAULIC PRESSURIZATION CHECK VALVE LEAKING HYDRAULIC FLUID INTO THE NR 1 13 STAGE BLEED DUCT.  THE CHECK VALVE WAS REPLACED, THE 13 STAGE BLEED VALVE, BLEED VALVE CONTROLLER AND THE HIGH PRESSURE SHUTOFF VALVES WERE ALSO REPLACED DUE TO CONTAMINATION.
